Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 211, NWS Dodge City, KS

July 25, 2013Morton County, Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 25, 2013, 4:43 PM CDT for Morton County, Stanton County, Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2013, 4:43 PM CDT (21:43 UTC)
Expired
Jul 25, 2013, 5:45 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Morton County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 174 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 5:35 PM CDTHAIL 0.755 S Richfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 4:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
1912 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS53 KDDC 252143
SVRDDC
KSC129-187-252245-
/O.NEW.KDDC.SV.W.0211.130725T2143Z-130725T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT THU JUL 25 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORTON COUNTY IN SOUTHWEST KANSAS...
  SOUTHERN STANTON COUNTY IN SOUTHWEST KANSAS...

* UNTIL 545 PM CDT

* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  THE SAUNDERS ELEVATOR...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RICHFIELD AND ROLLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 10205 3745 10158 3700 10157 3719 10205
TIME...MOT...LOC 2143Z 301DEG 17KT 3739 10199

HAIL...1.25IN
WIND...60MPH

$$

RUSSELL
2 follow-up statements
186 
WWUS53 KDDC 252202
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
502 PM CDT THU JUL 25 2013

KSC129-187-252245-
/O.CON.KDDC.SV.W.0211.000000T0000Z-130725T2245Z/
STANTON KS-MORTON KS-
502 PM CDT THU JUL 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORTON AND
SOUTHERN STANTON COUNTIES UNTIL 545 PM CDT...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF RICHFIELD...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RICHFIELD AND ROLLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3748 10205 3745 10158 3700 10157 3719 10205
TIME...MOT...LOC 2202Z 298DEG 36KT 3730 10183

HAIL...1.25IN
WIND...60MPH

$$

RUSSELL
035 
WWUS53 KDDC 252221
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
521 PM CDT THU JUL 25 2013

KSC129-187-252231-
/O.CAN.KDDC.SV.W.0211.000000T0000Z-130725T2245Z/
STANTON KS-MORTON KS-
521 PM CDT THU JUL 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR MORTON AND SOUTHERN STANTON
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM THROUGH 6 PM ACROSS CENTRAL AND EASTERN 
MORTON COUNTY.

LAT...LON 3748 10205 3745 10158 3700 10157 3719 10205
TIME...MOT...LOC 2221Z 298DEG 36KT 3721 10162

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:28 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 25, 3:28 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
328 PM CDT THU JUL 25 2013

...UPDATED SYNOPSIS AND SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 327 PM CDT THU JUL 25 2013

THE 12Z UPPER AIR ANALYSIS DEPICTED A 500 MILLIBAR SHORTWAVE AND
THERMAL TROUGH OVER THE EASTERN SLOPES OF THE ROCKIES IN NORTHERN
COLORADO AND WYOMING. WATER VAPOR LOOPS INDICATE THIS SYSTEM MOVING
OUT OVER THE HIGH PLAINS THIS AFTERNOON. AT THE SURFACE, LOW
PRESSURE WAS LOCATED OVER EAST CENTRAL COLORADO. A WARM FRONT
EXTENDED EAST INTO KANSAS SOUTH OF GOODLAND, HAYS AND GREAT BEND. A
COOL FRONT EXTENDED WESTWARD FROM THE LOW INTO THE FRONT RANGE. THE
REGIONAL RADAR MOSAIC SHOWS A CONTINUING AREA OF WARM ADVECTION
SHOWERS GRADUALLY PROPAGATING EAST THROUGH CENTRAL KANSAS.
THUNDERSTORMS WERE STARTING TO DEVELOP ALONG THE WARM FRONT IN
CENTRAL KANSAS. OTHER THUNDERSTORMS WERE NOW BEGINNING TO SHOW UP IN
NORTHWEST KANSAS AND OVER FAR SOUTHEAST COLORADO IN AN AREA OF LOW
LEVEL CONVERGENCE.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 327 PM CDT THU JUL 25 2013

FOR THIS EVENING, THE SHORTWAVE TROUGH CONTINUES SOUTHEAST ACROSS
THE CENTRAL HIGH PLAINS. THE NAM SHOWS THE SURFACE LOW TRACKING OUT
ACROSS WESTERN KANSAS. EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP
AND BECOME MORE NUMEROUS THROUGH THE LATE AFTERNOON AND EARLY
EVENING HOURS . THE LATEST RUNS OF THE HIGH-RES RAPID REFRESH SHOW
TWO DISTINCT AREAS OF THUNDERSTORMS. THE SOUTHEAST COLORADO
THUNDERSTORMS CONTINUE TO DEVELOP INTO WESTERN KANSAS THROUGH THE
LATE AFTERNOON. THE MODEL ALSO SHOWS THUNDERSTORMS OVER NORTHWEST
KANSAS BECOMING MORE NUMEROUS AND ALSO SPREADING SOUTHEASTWARD
THROUGH THE EVENING HOURS. WILL MAINTAIN THE LIKELY POPS THAT ARE
CURRENTLY IN THE FORECAST AND SHIFT THE AREA OF HIGHEST POPS
SOUTHEASTWARD AS THE NIGHT GOES ON.

THUNDERSTORMS SHOULD BE MOVING OUT OF SOUTH CENTRAL KANSAS BY 12Z
SATURDAY. AS THE FRONT MOVES SOUTHWARD LATER TONIGHT, THERE COULD BE
AREAS OF LOW STRATUS DEVELOPING ALONG WITH SOME AREAS OF MIST OR
FOG. WINDS WILL BE INCREASING FROM THE NORTH BY FRIDAY MORNING AND
WILL GRADUALLY COME AROUND TO THE NORTHEAST DURING THE DAY AS THE
SURFACE HIGH PRESSURE RIDGE BUILDS SOUTHWARD INTO EASTERN KANSAS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 248 PM CDT THU JUL 25 2013

FRIDAY NIGHT/SATURDAY:

SURFACE WINDS WILL EVENTUALLY VEER FROM NORTHEASTERLY TO SOUTHERLY THROUGH
OVERNIGHT FRIDAY AS HIGH PRESSURE SHIFTS OFF TO THE EAST IN THE WAKE
OF THE DEPARTING SYNOPTIC TROF. OVERNIGHT LOWS WILL BE IN THE LOWER
60S DEG F AS A DRIER AIR MASS ADVECTS IN. ON SATURDAY, UPSLOPE FLOW
ACROSS THE HIGH PLAINS MAY LEAD TO LATE AFTERNOON CONVECTION. HAVE GONE
WITH SLIGHTLY COOLER MAXIMUMS AS THE ECMWF SHOWS HIGHER RH'S IN THE
850-700 HPA LAYER. MAXIMUMS WILL BE THE COOLEST NEAR HAYS AND THE WARMEST
NEAR ELKHART (VALUES 82-90 DEG F). SEVERE WEATHER CANNOT BE RULED OUT
EITHER AS AN 80 KT 250 HPA JET MOVES ACROSS THE REGION BY EVENING.

SUNDAY:

LOW LEVEL WARM AIR ADVECTION/THETA-E ADVECTION WILL LEAD TO ANOTHER
CONVECTIVE DAY ACROSS SOUTHWEST KANSAS SUNDAY. HAVE THE HIGHEST PRECIPITATION
PROBABILITIES UP NORTH CLOSER TO THE NOSE OF THE 850 HPA THETA-E AXIS
AND BAROCLINIC ZONE. MAXIMUMS WILL BE IN THE MID 80S DEG F AS THE LOW
LEVEL WARM PLUME ADVECTS FARTHER EAST.

MONDAY AND BEYOND:

WESTERLY FLOW WILL CONTINUE ACROSS THE CENTRAL AND NORTHERN PLAINS THROUGH
THE REST OF THE PERIOD. THIS AND CONTINUED UPSLOPE FLOW WILL SET THE
STAGE FOR POTENTIAL MCS DEVELOPMENT. IT IS DIFFICULT TO PINPOINT THUNDERSTORM
PLACEMENT AND TIMING THIS FAR OUT, SO WILL CONTINUE WITH THE ALLBLEND
PRECIPITATION PROBABILITIES FOR NOW. HIGHS WILL BE AROUND 90 DEG F WITH
LOWS AROUND 70 DEG F ON AVERAGE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1231 PM CDT THU JUL 25 2013

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST CENTRAL AND
NORTHWEST KANSAS AS THE AFTERNOON PROGRESSES. THESE STORMS COULD
IMPACT THE HAYS, GARDEN CITY AND DODGE CITY TAF SITES AS EARLY AS
20Z-22Z AND CONTINUE THROUGH ABOUT 02Z-03Z BEFORE MOVING OUT OF
THE VICINITY TOWARD SOUTH CENTRAL KANSAS AND OKLAHOMA. WILL CARRY
VCTS AT THE TAF SITES WITH A TEMPO GROUP WITH MVFR VSBYS AND
VARIABLE GUSTY WINDS POSSIBLE IN THUNDERSTORMS. LATER TONIGHT WE
COULD SEE MVFR VSBYS DEVELOPING AT THE TAF SITES ALONG WITH SOME
POSSIBLE MVFR TO IFR CIGS. CONDITIONS SHOULD IMPROVE RAPIDLY
FRIDAY MORNING AS DRIER AIR MOVES INTO WESTERN KANSAS BEHIND A
COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  86  62  84 /  60  10  10  20
GCK  63  86  61  86 /  60  10  10  30
EHA  63  87  62  90 /  50  10  10  30
LBL  65  87  62  88 /  60  10   0  20
HYS  63  85  62  82 /  60  10  10  30
P28  67  84  64  83 /  70  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...SUGDEN
AVIATION...GERARD
Hazardous weather outlook, Jul 25, 11:11 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1111 AM CDT THU JUL 25 2013

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1111 AM CDT THU JUL 25 2013 /1011 AM MDT THU JUL 25 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS
OF CENTRAL AND WESTERN KANSAS THIS AFTERNOON AND EVENING. ANY
STORM THAT DEVELOPS MAY BECOME SEVERE CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. SOME OF THE
STORMS COULD ALSO PRODUCE VERY HEAVY RAINFALL THAT COULD PRODUCE
LOCALIZED FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGHOUT THE WEEKEND
INTO EARLY NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE
WHETHER WIDESPREAD SEVERE WEATHER IS EXPECTED OR NOT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED FOR HAIL AND WIND REPORTS THIS AFTERNOON
AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Special weather statement, Jul 25, 4:04 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
404 PM CDT THU JUL 25 2013

KSZ061-074-252145-
HAMILTON-STANTON-
404 PM CDT THU JUL 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON AND STANTON
COUNTIES...

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
SYRACUSE TO BARTLETT...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH
OF SYRACUSE TO 6 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING
SOUTHEAST AT 25 MPH.

SMALL HAIL AND HEAVY RAINFALL ARE EXPECTED WITH THESE STORMS.

LAT...LON 3783 10205 3792 10197 3782 10154 3760 10154
      3740 10170 3739 10205
TIME...MOT...LOC 2104Z 295DEG 23KT 3780 10179 3742 10210

RUSSELL
Local storm report, Jul 25, 4:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
423 PM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          13 S COOLIDGE           37.86N 102.04W
07/25/2013                   HAMILTON           KS   TRAINED SPOTTER

            LANDSPOUT TORNADO

&&

SUGDEN
Local storm report, Jul 25, 4:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT THU JUL 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          13 S COOLIDGE           37.86N 101.98W
07/25/2013                   HAMILTON           KS   TRAINED SPOTTER

            LANDSPOUT TORNADO

&&

SUGDEN
Special weather statement, Jul 25, 4:33 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT THU JUL 25 2013

KSZ061-062-074-075-084-085-260045-
HAMILTON-KEARNY-STANTON-GRANT-MORTON-STEVENS-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
JOHNSON CITY...ULYSSES...ELKHART...RICHFIELD...HUGOTON...MOSCOW
433 PM CDT THU JUL 25 2013 /333 PM MDT THU JUL 25 2013/

...BRIEF LANDSPOUT TORNADOES POSSIBLE IN ASSOCIATION WITH LINE OF
THUNDERSTORMS ACROSS HAMILTON STANTON AND MORTON
COUNTIES...

AT 405 PM...STORM SPOTTERS SIGHTED A LANDSPOUT TORNADO ABOUT 13
MILES SOUTH OF COOLIDGE IN HAMILTON COUNTY. SEVERAL OTHER BRIEF
LANDSPOUTS WERE ALSO OBSERVED IN EASTERN COLORADO. ALTHOUGH
TYPICALLY WEAKER AND SHORTER LIVED THAN TORNADOES ASSOCIATED WITH
ORGANIZED SUPERCELL THUNDERSTORMS...LANDSPOUT TORNADOES CAN STILL
CAUSE INJURY OR MINOR DAMAGE. LANDSPOUTS DEVELOP AS A SURFACE
FRONT OR WIND SHIFT LINE INTERACT WITH A TOWERING CUMULUS CLOUD OR
DEVELOPING THUNDERSTORM. LANDSPOUTS ARE NOT USUALLY ASSOCIATED
WITH A WALL CLOUD AND ARE OFTEN DIFFICULT TO DETECT WITH WEATHER
RADAR.

IF A LANDSPOUT IS SIGHTED...FIRST TAKE ANY NECESSARY TORNADO SAFETY
PRECAUTIONS...AND THEN REPORT THE LANDSPOUT ACTIVITY TO THE NATIONAL
WEATHER SERVICE IN DODGE CITY AND LOCAL LAW ENFORCEMENT.

33

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 3:39 PM CDTTornado Warning Tornado observedDDCHamilton, Stanton36 min
Jul 25, 4:04 PM CDTSpecial Weather StatementDDCStanton41 min
Jul 25, 4:16 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton59 min
Jul 25, 4:57 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny63 min
Jul 25, 5:01 PM CDTSpecial Weather StatementDDCScott44 min
Jul 25, 5:34 PM CDTSpecial Weather StatementDDCMorton56 min
Jul 25, 5:46 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens44 min
Jul 25, 6:10 PM CDTSpecial Weather StatementDDCLane, Trego95 min
Jul 25, 6:27 PM CDTSpecial Weather StatementDDCStevens48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.